# SDR CALA9800029

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 264
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE .125 INCH CRACKS IN TOP RIGHT PANEL OF NOSE WHEEL WELL AT FS 264, RBL 10.  THREE .125 INCH CRACKS WERE ALSO FOUND IN TOP LEFT PANEL OF NOSE WHEEL WELL AT FS 264, LBL 10.  FASTENERS WERE REMOVED AND THE CRACKED AREAS WERE CUT OUT.  REPAIRS WERE FABRICATED AND INSTALLED IAW EA 5362-01016.
